# SDR Q0MF202009020372

- Difficulty date: August 30, 2020
- Submitted: September 3, 2020
- Operation: General aviation
- Aircraft: N16856
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1513
- Aircraft time: 4,199 hours, 6,013 cycles
- Engine: Pwa PW127
- Engine time: 4,199 hours, 6,013 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009982E
- Part serial: E1379
- Condition: Abnormal
- Location: Lt Engine
- Part time: 4,199 hours, 6,013 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ON AUG 30, MANDARIN AIRLINES B-16856 AE366 FROM MZG TO TSA, ENG 1 FLAME OUT DURING T/O PHASE AFTER POWER LEVER TO NOTCH, RTO.  ACTION TAKEN: THE MECHANIC CHECK FOUND PEC FAULT CODE 31/32/71, REPLACED PEC FOR PREVENTIVE MAINTENANCE.  CHECK QAR DATA FOUND ENG NR 1 FUEL FLOW PARAMETER ABNORMAL (DROP TO 0 SUDDENLY), REPLACED FUEL PUMP AND MFCU.
